# SDR SWAA2020050434776

- Difficulty date: March 28, 2020
- Submitted: May 4, 2020
- Operation: Air carrier
- Aircraft: N8321D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36687
- Aircraft time: 26,260 hours, 11,559 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Bent
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL WEB BETWEEN FRAME STATIONS 500G AND 500H IS BENT. REFERENCE LOCATION STRINGER 25R / REMOVED AND REPLACED INTERCOSTAL AT FWD CARGO; STA. 500G - 500H; STR - 25R PER SRM 51-40-02(SA-M 326 ATTACHED: A1164488)
